Jump to content
Important Survey - Please Participate ×

very very rapid mood swings


[Me...]

Recommended Posts

I find myself going through insanely rapid mood swings.  Like 20 min at a time.  I go from 'I can't do this, I can't go one more step"  to 'i guess i'm pretty comfortable, this isn't so bad, I can do this"

 

Just a constant yin yang of hopelessness and hope

Link to comment
Share on other sites

I'm so sorry you're having to deal with mood swings that come with withdrawal. I dealt with those throughout my whole taper and am still working with them after jumping. I always try to remember that what I'm feeling is my body healing and I will soon feel better once the bad has passed. You're very early in your taper, so please keep coming back to let us know how you're doing. Sending good vibes your way.
Link to comment
Share on other sites

I find myself going through insanely rapid mood swings.  Like 20 min at a time.  I go from 'I can't do this, I can't go one more step"   to 'i guess i'm pretty comfortable, this isn't so bad, I can do this"

 

Just a constant yin yang of hopelessness and hope

 

Hi Metheral66,

 

I'm sorry you're having a rough time right now.

 

I see from your signature line that you made a switch from Klonopin to Valium very recently. If you switched suddenly that could explain your mood swings. If you did a cross-over it might take time to adjust to your Valium. If it were me, I would hold at where I was at for a week or two to give myself time to adjust to the Valium.

 

I know it doesn't feel good to go through feelings of hopelessness, you can get through this adjustment period and come out feeling far, far better. Let us know if you have any questions, we're here to listen and give you support.  :)

Link to comment
Share on other sites

Nicolette is right, Valium needs time to build up in your body before it reaches full effect.

 

I know the feeling of teetering back and forth between despair and hope.  I can tell you from experience that it does get better.  When I felt like it was hopeless I would tell myself I will give it one more week, or month, etc... and before I knew it a lot of time passed and this was easing up.  Try not to look too far into the future and break it down into smaller more tolerable chunks.  This is one of the things I did to cope and get through the really tough times.  I hope this passes soon for you, I know how hard it is.

Link to comment
Share on other sites

Hey Metheral,

Rapid mood swings are something I've become very familiar with during the last part of my titration and after jumping.  Like you, I would go from feeling hopeful and able to use my "affirmations" to boost myself back up to feeling completely hopeless where no amount of positive self talk would help.  And YES I could cycle through these mood swings a number of times in a few hour streatch.  I'm still up and down mood-wise but things don't seem to be up and down so quickly. Things will get better and I'm sorry you have to experience this.  Keep on going, Scott.

Link to comment
Share on other sites

×
×
  • Create New...